# SDR GLBA

- Difficulty date: March 15, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 23,901 hours, 33,246 cycles
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0722A
- Condition: Worn
- Location: Lt Mlg
- Part time: 17,431 hours, 21,081 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT, ENROUTE, THE LANDING GEAR WOULD NOT EXTEND NORMALLY WHICH REQUIRED THE PILOTS TO MANUALLY PERFORM THE GEAR EXTENSION. MAINT REMOVED AND REPLACED THE LT MLG ACTUATOR IAW MM 32-30. OPERATIONAL CHECKS OF THE GEAR SWINGS ALL CHECKED NORMAL. LANDING GEAR ACTUATOR PN 114-380041-15, SN OFF 0722A.
